# SDR UIEA2018061401155

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,566 hours, 9,648 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ANTI-ICE INOP. PERFORMED RT ENG TAI SYS TEST IAW AMM 30-21-00. OPS CHECK GOOD NO DEFECTS NOTED.
